# SDR UPS05845646

- Difficulty date: October 26, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Engine: Cfmint CFM562AFR
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT IN CRUISE FLIGHT.  T/S PER MM 71-00-00-1 FIG 139 SHT 1&2. REPLACED FUEL FILTER ELEMENT, RAN ENG WITH FEED & BOOST PUMP OFF, FUEL PRESS WITHIN LIMITS. ENG OPS NORMAL.
